Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Does taking meizitang cause sleeplessness, rashes and fatigue ?

hi i cant sleep and cant go to toilet and also out in a red blotchy rash in my face and feel weak and dizzy and have lost so much weight? what could this be? i was taking a slimming tablet called meizitang but i have stopped it
Asked On : Mon, 7 Feb 2011
Answers:  1 Views:  125
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Welcome to HealthcareMagic forum.
Your symptoms are very non-specific and may be due to the tablet you are taking to lose weight. Are you also doing diet control alongwith as all these my be due to the weakness your body will feel due to undernutrition.
Dr. Rakhi Tayal
Answered: Fri, 18 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor